DYNAMIC-SYSTEMS GENERATED BY QUASI-HOMOGENEOUS MULTIVALUED MAPPINGS

被引:0
|
作者
LARICHEVA, GA
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1984年 / 276卷 / 01期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:31 / 34
页数:4
相关论文
共 50 条
  • [1] Propagation of the light generated by quasi-homogeneous sources through quasi-homogeneous media
    李伽
    陈延如
    赵琦
    周木春
    徐实学
    [J]. Optoelectronics Letters, 2010, 6 (01) : 69 - 71
  • [2] Propagation of the light generated by quasi-homogeneous sources through quasi-homogeneous media
    Li J.
    Chen Y.-R.
    Zhao Q.
    Zhou M.-C.
    Xu S.-X.
    [J]. Optoelectronics Letters, 2010, 6 (01) : 69 - 71
  • [3] DYNAMIC-SYSTEMS DEFINING QUASI-CONFORMAL MAPPINGS
    MONAKHOV, VN
    SELEZNEV, VA
    [J]. DOKLADY AKADEMII NAUK SSSR, 1992, 322 (05): : 847 - 850
  • [4] BEAMS GENERATED BY GAUSSIAN QUASI-HOMOGENEOUS SOURCES
    COLLETT, E
    WOLF, E
    [J]. OPTICS COMMUNICATIONS, 1980, 32 (01) : 27 - 31
  • [5] FIELDS GENERATED BY HOMOGENEOUS AND BY QUASI-HOMOGENEOUS PLANAR SECONDARY SOURCES
    WOLF, E
    CARTER, WH
    [J]. OPTICS COMMUNICATIONS, 1984, 50 (03) : 131 - 136
  • [6] On the cyclicity of quasi-homogeneous polynomial systems
    Lian, Hairong
    Liu, Changjian
    Yang, Jiazhong
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 516 (02)
  • [7] MAXIMAL SYSTEMS OF A QUASI-HOMOGENEOUS SINGULARITY
    FRANCOISE, JP
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1980, 290 (22): : 1061 - 1064
  • [8] Scintillation of electromagnetic beams generated by quasi-homogeneous sources
    Friberg, Ari T.
    Visser, Taco D.
    [J]. OPTICS COMMUNICATIONS, 2015, 335 : 82 - 85
  • [9] Multiparametric exponential sums associated with quasi-homogeneous polynomial mappings
    Zuniga-Galindo, W. A.
    [J]. FINITE FIELDS AND THEIR APPLICATIONS, 2007, 13 (04) : 936 - 945
  • [10] THE REVERSIBILITY PROBLEM FOR QUASI-HOMOGENEOUS DYNAMICAL SYSTEMS
    Algaba, Antonio
    Gamero, Estanislao
    Garcia, Cristobal
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2013, 33 (08) : 3225 - 3236